Skip to Content

Has anybody gained weight on lexapro but not on Pristiq?

Responses (1)

LaurieShay 8 Jun 2011

Hey samiig,

Although I haven't taken lexapro in years and years so don't remember if I gained weight or not, I can tell you that I have lost weight since starting Pristiq. I have also been watching my calorie intake and trying to lose weight. So I can tell you that it is possible to lose the weight while taking Pristiq.

best wishes,

Laurie

samiig1015 8 Jun 2011

Thanks Laurie ... Def makes me hopeful :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Lexapro and weight gain?

Posted 13 Dec 2010 3 answers

Has anyone gained weight taking Saphris?

Posted 25 Jan 2011 7 answers

Has anybody had success taking Pristiq?

Posted 24 May 2013 1 answer

Lexapro to Cymbalta and weight?

Posted 9 Dec 2015 2 answers

Lexapro and weight gain?

Posted 4 Apr 2016 3 answers